×

zbMATH — the first resource for mathematics

Generalization of some results for exactly covering systems. (English) Zbl 0238.10040

MSC:
11N69 Distribution of integers in special residue classes
11A07 Congruences; primitive roots; residue systems
11B83 Special sequences and polynomials
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ERDÖS P.: Egy kongruenciarendszerekröl szóló problémáról. Mat. lapok, 3, 1952, 122-128.
[2] MANN H. B.: On linear relations between roots of unity. Mathematika, 12, 1965, 107-117. · Zbl 0138.03102
[3] STEIN S. K.: Unions of arithmetical sequences. Math. Ann., 134, 1958, 289-294. · Zbl 0084.04302
[4] ZNÁM Š.: On exactly covering system of arithmetic sequences. Math. Ann., 180, 1969, 227-232. · Zbl 0169.37405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.